# SDR IPXA10558294

- Difficulty date: January 26, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Condition: Cracked
- Location: Engine Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 NR 1 ENGINE STRUT HAS CRACKED BRACKET AT FWD LOWER END OF PANEL 435AR CUTOUT (MARKED) BRACKET WAS REPLACED IAW SRM 51-40-02-0G.
